MathSciNet Relay Station
MathSciNet bibliographic data
MR2436457 (2009e:60144) 60H10 (34F05 34K05)
Xu, Daoyi; Yang, Zhiguo; Huang, Yumei Existence-uniqueness and continuation theorems for stochastic functional differential equations. J. Differential Equations 245 (2008), no. 6, 1681–1703.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement